Journal of Mathematics and Statistics

On Bayesian Premium Estimators for Gamma Lindley Model under Squared Error Loss Function and Linex Loss Function

Ahmed Sadoun, Halim Zeghdoudi, Fatma Zohra Attoui and Mohamed Riad Remita

DOI : 10.3844/jmssp.2017.284.291

Journal of Mathematics and Statistics

Volume 13, Issue 3

Pages 284-291

Abstract

We consider the Gamma Lindley distribution (GaL) as the conditional distribution of (X|θ,γ), we focus on the estimation of the Bayesian premium under  squared error loss function (symmetric) and linear-exponential (Linex) loss function  (asymmetric), using informative priors (the Gamma prior). Because of its difficulty and non-linearity, we use a numerical approximation for computing the Bayesian premium. Finally, a simulation and comparative study with varying sample sizes are given.

Copyright

© 2017 Ahmed Sadoun, Halim Zeghdoudi, Fatma Zohra Attoui and Mohamed Riad Remita. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.